IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Josiah Willard Gibbs, Ph.D., LL.D., a short sketch and appreciation of his work in pure mathematics


Author: Percey F. Smith
Journal: Bull. Amer. Math. Soc. 10 (1903), 34-39
DOI: https://doi.org/10.1090/S0002-9904-1903-01067-2
MathSciNet review: 1558046
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1903-01067-2

American Mathematical Society